Journal of Formalized Reasoning

The journal encourages submission of papers describing significant, automated or semi-automated formalization efforts in any area, including classical mathematics, constructive mathematics, formal algorithms, and program verification. The emphasis of the journal is on proof techniques and methodologies and their impact on the formalization process. In particular, the journal provides a forum for comparing alternative approaches, enhancing reusability of solutions and offering a clear view of the current state of the field.


ISSN: 1972-5787

See also: Vol 8, No 2 (2015) Special Issue: PhD Theses


Vol 8, No 1 (2015)

Table of Contents

Articles

Formal Proofs for Nonlinear Optimization PDF (English)
Victor Magron, Xavier Allamigeon, Stéphane Gaubert, Benjamin Werner 1-24


ISSN 1972-5787

Creative Commons License
© Copyright 2014

The journal is hosted and mantained by ASDD-AlmaDL